Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 53, NWS El Paso, TX

September 12, 2014Otero County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 12, 2014, 1:49 PM MDT for Otero County, New Mexico. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2014, 1:49 PM MDT (19:49 UTC)
Expired
Sep 12, 2014, 3:45 PM MDT
In force
116 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 13 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 2:45 PM MDTFLASH FLOODTularosa, NMFLOODING AROUND THE RIATA ROAD AREA WEST OF TULAROSA. DRAINAGE DITCHES ALONG HIGHWAY 54 ARE FULL SOUTH OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WGUS54 KEPZ 121949
FFWEPZ
NMC035-122145-
/O.NEW.KEPZ.FF.W.0053.140912T1949Z-140912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
149 PM MDT FRI SEP 12 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 345 PM MDT

* AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR INDICATED ALMOST 2 INCHES OF RAIN HAD FALLEN
  IN LESS THAN AN HOUR BETWEEN TULAROSA AND LA LUZ. MOTORISTS ON
  HIGHWAY 54 SHOULD EXTREME CAUTION WHEN APPROACHING WATER OVER THE
  ROAD. 

* LOCATIONS IMPACTED INCLUDE...
  TULAROSA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.

&&

LAT...LON 3317 10593 3299 10588 3296 10605 3313 10609

$$

JMG
2 follow-up statements
326 
WGUS74 KEPZ 122054
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
254 PM MDT FRI SEP 12 2014

NMC035-122145-
/O.CON.KEPZ.FF.W.0053.000000T0000Z-140912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-
254 PM MDT FRI SEP 12 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL OTERO
COUNTY UNTIL 345 PM MDT...

AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS ACROSS THE WARNED AREA.

RADAR ESTIMATES ARE OVER 2 INCHES OF RAIN FELL IN LESS THAN AN HOUR
BETWEEN TULAROSA AND LA LUZ. ACTUAL RAINFALL REPORTS AROUND TULAROSA 
RANGED BETWEEN AN INCH AND AN INCH AND A HALF. 

LOCATIONS IMPACTED INCLUDE...
  TULAROSA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS AND MOVE TO HIGHER GROUND

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.

&&

LAT...LON 3317 10593 3299 10588 3296 10605 3313 10609

$$

JMG
826 
WGUS74 KEPZ 122137
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
337 PM MDT FRI SEP 12 2014

NMC035-122152-
/O.EXP.KEPZ.FF.W.0053.000000T0000Z-140912T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-
337 PM MDT FRI SEP 12 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL OTERO
COUNTY WILL BE ALLOWED TO EXPIRE AT 345 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3317 10593 3299 10588 3296 10605 3313 10609

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 9:54 AM MDT, 3 hours 55 minutes earlier.

Area forecast discussion, Sep 12, 9:54 AM MDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
954 AM MDT FRI SEP 12 2014

SYNOPSIS...
ABUNDANT MOISTURE AND AN APPROACHING COLD FRONT WILL HELP FUEL
NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. PERIODS OF
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE. EXCESSIVER RUN OFF
FROM HEAVY RAINS MAY CAUSE FLOODING ALONG DRAINAGES AND ARROYOS.
TEMPERATURES ON SATURDAY AND SUNDAY WILL BE AT LEAST 10 DEGREES
BELOW NORMAL. FOR THE FIRST PART OF NEXT WEEK WE WILL SEE NEAR
NORMAL TEMPERATURES WITH A SLIGHT CHANCE FOR RAIN EACH DAY.

&&

.UPDATE...
SHOWERS AND THUNDERSTORMS HAVE EXPANDED WESTWARD FROM HUDSPETH
COUNTY INTO EL PASO COUNTY THIS MORNING. SATELLITE IMAGERY
INDICATES A MOISTURE PLUME STRADDLING THE AREA FROM SOUTHWEST TO
NORTH EAST. AREA OF MOST ABUNDANT MOISTURE INCLUDES PORTIONS OF
SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS AND LOCATIONS TO THE
EAST. SHORT RANGE MODELS INDICATE A FURTHER EXPANSION OF RAIN FROM
FAR WEST TEXAS INTO SOUTH CENTRAL NEW MEXICO AS THE DAY PROGRESSES.
RAIN CHANCES WILL BE ENHANCED BY A STRONG COLD FRONT PUSHING INTO
THE AREA LATER THIS AFTERNOON. MOIST AIR OVERRUNNING THE FRONT
WILL KEEP RAIN CHANCES LIKELY INTO THE EARLY MORNING HOURS OF
SATURDAY. RAINFALL TOTALS ARE ALREADY OVER 2 INCHES IN PORTIONS OF
HUDSPETH COUNTY WITH ADDITIONAL RAIN EXPECTED. OTHER AREAS MAY SEE
1 TO 3 INCHES...ESPECIALLY IN THE SOUTHERN SACRAMENTO MOUNTAINS
BY EARLY SATURDAY MORNING. EXCESSIVE RUN OFF FROM HEAVY RAIN WILL
INCREASE THE POTENTIAL FOR FLASH FLOODING ALONG DRAINAGES...SMALL
STREAMS AND NORMALLY DRY ARROYOS. AS A RESULT A FLASH FLOOD WATCH
IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR WEST
TEXAS UNTIL LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 503 AM MDT FRI SEP 12 2014/

SYNOPSIS...
ABUNDANT MOISTURE AND AN APPROACHING COLD FRONT WILL HELP FUEL
SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT.
TEMPERATURES ON SATURDAY AND SUNDAY WILL BE AT LEAST 10 DEGREES
BELOW NORMAL. FOR THE FIRST PART OF NEXT WEEK WE WILL SEE NEAR
NORMAL TEMPERATURES WITH A SLIGHT CHANCE FOR RAIN EACH DAY.

DISCUSSION...
ABUNDANT MOISTURE CONTINUES TO STREAM UP FROM THE SOUTH AND AT THE
SAME TIME WE WILL SEE A COLD FRONT PUSH INTO THE REGION FROM THE
EAST LATER TONIGHT. WE WILL CONTINUE TO SEE SHOWERS AND
THUNDERSTORMS DEVELOP THIS MORNING INTO THE EVENING HOURS. I
THOUGHT ABOUT A FLASH FLOOD WATCH...BUT RIGHT NOW I DON'T SEE
ENOUGH DYNAMICS TO GIVE US A THREAT OF WIDE SPREAD HEAVY RAINS
LATER TODAY...SO FOR NOW I'M NOT PLANNING ON ISSUING A WATCH. AS
THE FRONT MOVES IN IT WILL HELP FIRE OFF MORE SHOWERS AND
THUNDERSTORMS BUT AGAIN NOT HEAVY OR WIDESPREAD ENOUGH TO WARRANT
A WATCH. LATER ON SATURDAY THE MODELS CONTINUE TO INDICATE THAT
MORE STABLE AIR WILL PUSH IN BEHIND THE FRONT. THE MORE STABLE AIR
WILL END THE THREAT FOR THUNDERSTORMS...BUT WE WILL LIKELY
CONTINUE TO SEE SCATTERED SHOWERS FOR MUCH OF THE DAY ON SATURDAY.
TEMPERATURES ON SATURDAY WILL BE WELL BELOW NORMAL WITH HIGHS
RUNNING 10 TO 15 DEGREES BELOW NORMAL. ON SUNDAY WE WILL SEE
WARMER TEMPERATURES...BUT HIGHS WILL STILL BE RUNNING AROUND 10
DEGREES BELOW NORMAL. ALSO ON SUNDAY ALOFT AN UPPER LEVEL RIDGE
WILL BEGIN TO NOSE IT'S WAY INTO THE AREA. FOR THE FIRST PART OF
NEXT WEEK WE WILL SEE A BATTLE BETWEEN THE MOISTURE THAT MOVES UP
FROM THE SOUTH AND THE RIDGE ALOFT KEEPING A LID ON CONVECTION.
FOR NOW I'VE GONE WITH ISOLATED LOWLAND/SCATTERED MOUNTAINS RAIN
CHANCES FOR THE FIRST PART OF NEXT WEEK...THE MOISTURE WILL TRY AND
FUEL THUNDERSTORMS...BUT THE RIDGE WILL TRY AND KEEP THEM TO A
MINIMUM. RIGHT NOW IT DOES NOT APPEAR THAT MUCH (IF ANY) MOISTURE
FROM TROPICAL STORM ODILE WILL MAKE IT INTO THE AREA. WITH THE
RIDGE ALOFT IT WILL STEER MOST OF THE MOISTURE INTO ARIZONA.

AVIATION...VALID 12/12Z-13/12Z
CLOUDS...MOISTURE AND RAIN WILL BE THE ORDER OF THE DAY TODAY. WE
WILL HAVE GENERALLY VFR CONDITIONS FOR MOST OF THE DAY. CEILINGS
WILL RUN BKN120...BUT WILL BE LOWER NEAR ANY SHOWERS AND
THUNDERSTORMS. WINDS WILL GENERALLY BE FROM THE EAST...BUT LATER
THIS EVENING A COLD FRONT WILL PUSH ACROSS THE REGION AND THAT
WILL HELP KICK OUR WINDS UP A NOTCH. WE COULD SEE SOME STRONG
GUSTY WINDS ON THE WEST SIDE OF AREA MOUNTAINS. ALSO AS THE COLD
FRONT PUSHES IN WE COULD SEE CEILINGS LOWER TO BKN050. WE WILL SEE
BETTER CONDITIONS ONCE YOU GET WEST OF THE RIO GRANDE...BUT EVEN
THERE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATER TODAY.
STORM MOTION TODAY WILL BE SLOWLY TO THE NORTH OR NORTHEAST.

FIRE WEATHER...
CLOUDS AND MOISTURE ARE MOVING INTO AREAS EAST OF THE RIO GRANDE
THIS MORNING AND WE WILL SEE THE CLOUDS AND MOISTURE SPREAD TO THE
WEST LATER TODAY. THERE IS A GOOD CHANCE FOR RAIN TODAY AND
TONIGHT...ESPECIALLY EAST OF THE RIO GRANDE. A COLD FRONT WILL
MOVE ACROSS THE REGION LATER THIS EVENING AND THAT WILL HELP KEEP
THE RAIN CHANCES GOING. WE'LL SEE MUCH COOLER CONDITIONS ON
SATURDAY AND SUNDAY WITH HIGHS RUNNING AROUND 10 DEGREES BELOW
NORMAL. RAIN CHANCES WILL DIMINISH LATE SATURDAY THROUGH
SUNDAY...BUT THEN FOR THE FIRST PART OF NEXT WEEK WE WILL SEE A
CHANCE OF RAIN EACH DAY. AS THE COLD FRONT PUSHES IN TONIGHT WE
COULD SEE SOME STRONG GUSTY WINDS ON WEST SLOPES OF AREA
MOUNTAINS. MIN RH'S WILL BE RUNNING PRETTY HIGH TODAY THROUGH
SUNDAY WITH 50'S IN THE LOWLANDS AND 70'S IN THE MOUNTAINS. FOR
THE FIRST PART OF NEXT WEEK MIN RH'S WILL DRY A LITTLE BUT NOT
MUCH WITH 40'S IN THE LOWLANDS AND 60'S IN THE MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 79  62  74  62  79 /  70  60  20  10   0
SIERRA BLANCA           74  56  70  55  75 /  90  60  20  10  10
LAS CRUCES              78  58  73  57  76 /  60  60  20  10   0
ALAMOGORDO              76  57  72  56  79 /  70  60  20  10   0
CLOUDCROFT              57  41  54  37  57 /  80  60  30  20  20
TRUTH OR CONSEQUENCES   75  58  72  57  75 /  60  50  20  10  10
SILVER CITY             74  55  67  54  73 /  50  50  30  10  10
DEMING                  79  58  73  57  77 /  50  50  20  10   0
LORDSBURG               81  58  76  57  78 /  50  50  20  10   0
WEST EL PASO METRO      79  61  74  61  79 /  70  60  20  10   0
DELL CITY               77  55  72  55  78 /  90  60  20  10  20
FORT HANCOCK            79  57  74  58  82 /  80  60  20  10   0
LOMA LINDA              72  56  68  55  73 /  80  60  20  10   0
FABENS                  79  58  73  58  81 /  70  60  20  10   0
SANTA TERESA            79  58  72  59  78 /  70  60  20  10   0
WHITE SANDS HQ          78  60  72  59  76 /  70  60  20  10   0
JORNADA RANGE           77  56  72  55  76 /  60  60  20  10   0
HATCH                   76  57  72  56  76 /  50  50  20  10   0
COLUMBUS                77  59  72  58  78 /  50  50  20  10   0
OROGRANDE               77  60  73  59  74 /  70  60  20  10   0
MAYHILL                 63  47  61  42  67 /  80  60  30  20  20
MESCALERO               65  47  63  43  66 /  70  60  30  20  20
TIMBERON                64  46  61  42  63 /  80  60  30  20  20
WINSTON                 67  49  64  47  73 /  60  40  30  20  20
HILLSBORO               69  55  67  54  75 /  50  50  20  10  10
SPACEPORT               76  56  71  55  74 /  50  50  20  10  10
LAKE ROBERTS            71  49  66  47  73 /  60  50  30  20  20
HURLEY                  74  55  70  54  74 /  50  50  20  10   0
CLIFF                   77  45  71  42  75 /  50  50  20  10   0
MULE CREEK              76  41  70  38  73 /  50  40  20  10   0
FAYWOOD                 70  54  66  53  76 /  50  40  20  10  10
ANIMAS                  80  60  76  59  78 /  50  50  20  10   0
HACHITA                 81  56  78  55  79 /  50  50  20  10   0
ANTELOPE WELLS          81  56  76  55  79 /  50  50  20  10   0
CLOVERDALE              76  54  72  53  76 /  50  50  20  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ410>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

04/21 LUNDEEN/PARK
Hazardous weather outlook, Sep 12, 10:43 AM MDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1043 AM MDT FRI SEP 12 2014

NMZ401>417-TXZ418>424-131645-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1043 AM MDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE AND AN UNSTABLE AIR MASS WILL ALLOW NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP OVER THE AREA THIS
AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL PUSH INTO THE AREA
FROM THE EAST LATER THIS AFTERNOON AND TONIGHT AND HELP ENHANCE
RAIN AND THUNDERSTORM DEVELOPMENT. PERIODS OF MODERATE TO HEAVY
RAINFALL WILL OCCUR WITH EXCESSIVE RUNOFF POSSIBLE. THERE IS A
POTENTIAL FOR LOCALIZED FLASH FLOODING ALONG DRAINAGES...SMALL
STREAMS...NORMALLY DRY ARROYOS AND LOW WATER CROSSINGS. STRONG
EAST WINDS WILL ALSO OCCUR WITH THIS FRONT WITH HIGHER GUSTS ALONG
THE WEST SLOPES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AND SUNDAY WILL HAVE DRIER CONDITIONS AS MORE STABLE AIR
MOVES INTO THE AREA BEHIND THE FRONT. TEMPERATURES BE MUCH COOLER
SATURDAY AND SLIGHTLY WARMER ON SUNDAY. RAIN CHANCES WILL RETURN
TO THE AREA MONDAY WITH ISOLATED LOWLAND AND SCATTERED MOUNTAIN
SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

LUNDEEN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 6:21 AM MDTFlash Flood WatchEPZDoña Ana, Otero18 hr
Sep 12, 1:03 PM MDTAreal Flood AdvisoryEPZLuna117 min
Sep 12, 1:21 PM MDTAreal Flood AdvisoryEPZOtero114 min
Sep 12, 1:54 PM MDTAreal Flood AdvisoryEPZGrant111 min
Sep 12, 3:48 PM MDTAreal Flood AdvisoryEPZGrant117 min
Sep 12, 4:38 PM MDTAreal Flood AdvisoryEPZDoña Ana112 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.